Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Similarity of canonical models


Author: T. L. Kriete III
Journal: Bull. Amer. Math. Soc. 76 (1970), 326-330
MSC (1970): Primary 4740, 4735; Secondary 4615, 4725
DOI: https://doi.org/10.1090/S0002-9904-1970-12462-4
MathSciNet review: 0254650
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. de Branges and J. Rovnyak, "Appendix on square summable power series, Canonical models in quantum scattering theory", Perturbation theory and its applications in quantum mechanics, Wiley, New York, 1966, pp. 295-391. MR 244795
  • 2. L. de Branges and J. Rovnyak, Square summable power series, Holt, Rinehart and Winston, New York, 1966. MR 35 #5909. MR 215065
  • 3. R. Douglas, P. Muhly and C. Pearcy, Lifting commuting operators, Michigan Math. J. 15 (1968), 385-395. MR 236752
  • 4. R. Douglas, Structure theory for operators. I, J. Reine Angew. Math. 232 (1968), 180-193. MR 238114
  • 5. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 133008
  • 6. T. L. Kriete, Complete non-selfadjointness of almost self-adjoint operators (to appear).
  • 7. B. Sz.-Nagy and C. Foias, Analyse harmonique des opérateurs de l'espace de Hilbert, Akademiai Kiadó, Budapest, 1967. MR 37 #778.
  • 8. B. Sz.-Nagy and C. Foias, Dilation des commutants d'opérateurs, C. R. Acad. Sci. Paris 266 (1968), 493-495. MR 236755

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 4740, 4735, 4615, 4725

Retrieve articles in all journals with MSC (1970): 4740, 4735, 4615, 4725


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12462-4

American Mathematical Society